thanks for the replies!!! it's nice to know that im not being crazy lol....i dont know anyone who's going through the same thing...i'm glad i found this board to talk to others!!
Hmmm! That's weird! I was going to say that it could be the trigger shot, since it contains 10,000 IU of HCG...but since you've used it five times before, I'm not really sure. Could it be from high progesterone? With 6 follicles (!) I'm sure your progesterone is much higher than normal! The number of follicles could also explain some of the pain and cramps you experienced after your IUI (in addition to the catheter incidence), since you were probably ovulating at the time.
I get nauseous when the estrogen level in my body goes up. With 6 follies there should be really more of it and it is possible that you are nauseous before Oing.
I took Bravelle and Ovidrel when I had My IUI (trouble with catheter in cervix too) in March. After I left the office I was cramping really bad and we had to pull the car over because I thought I was going to be sick. The sick feeling passed but I had bad cramps for 2 days. The IUI didn't work and I am saving up to do another one. I have an appointment with the RE Monday (hadn't seen him since IUI) and am going to ask him why I felt that way afterwards. I will let you know what he says.